Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Getting headache after taking of L-Arginine. Normal?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1608 Questions
Question
I have been taking L-Arginine for about nine days now 500 mg and aside from the physical benefits I've experienced from using it. I get sharp headaches now and then will they eventually go away as my body adjust or should I quit using L-Arginine . Thanks XXXXXXX
Posted Tue, 8 Jan 2013 in Medicines and Side Effects
 
 
Answered by Dr. R.A. Singh 3 hours later
Hi XXXXXXX,
Thanks for writing to us.

It will be helpful if you please mention the indication for which you have started taking L-Arginine.

L-Arginine is an amino acid, which is not needed as supplement because it is normally synthesised in the body.

Low blood pressure is sometimes seen as side effect of L-Arginine. Low blood pressure can result in headache. So, it is advisable that you get your blood pressure and other vitals monitored.

I hope this is helpful to you. If you have any further query, I will be happy to help.
Regards. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions